5 results for Yogesh Kumar Gupta.

Parameters for your search query:
Keyword    Yogesh Kumar Gupta

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Identities of Tribonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 20-22. DOI: 10.12691/tjant-4-1-4
Pub. Date: April 19, 2016Views: 9547Downloads: 7211Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Fibonacci – Like Sequence Associated with Fibonacci and Lucas Sequences
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 233-238. DOI: 10.12691/tjant-2-6-9
Pub. Date: January 04, 2015Views: 11319Downloads: 7910Citations: 7
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalized Fibonacci-Lucas Sequence
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 193-197. DOI: 10.12691/tjant-2-6-1
Pub. Date: November 30, 2014Views: 12825Downloads: 8401Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Identities of Generalized Fibonacci-Like Sequence
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 170-175. DOI: 10.12691/tjant-2-5-3
Pub. Date: October 15, 2014Views: 13479Downloads: 8587Citations: 6
Open AccessArticle
Export: RIS | BibTeX | EndNote
Diagonal Function of k-Lucas Polynomials
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 49-52. DOI: 10.12691/tjant-3-2-3
Pub. Date: May 11, 2015Views: 8246Downloads: 6349Citations: 1
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types